Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 87, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 28, 2012, 7:19 PM CDT for 4 counties in Texas. It was in force for 41 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2012, 7:19 PM CDT (00:19 UTC)
- Expired
- May 28, 2012, 8:00 PM CDT
- In force
- 41 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Callahan County, TX, Jones County, TX, Shackelford County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 35 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 7:22 PM CDT | TSTM WND GST 63 | Dyess Afb, TX | |
| May 28, 7:24 PM CDT | TSTM WND DMG | 3 Wsw Abilene, TX | LARGE TREE DOWN AT QUAIL HOLLOW APARTMENTS |
| May 28, 7:25 PM CDT | TSTM WND DMG | 4 S Abilene, TX | CARPORT AWNING WAS BLOW OFF AND ONTO VEHICLE AT WARWICK APARTMENTS NEAR US 83 AND ARROWHEAD DR |
| May 28, 7:25 PM CDT | TSTM WND DMG | Hamby, TX | POWER LINES DOWN ALONG HIGHWAY 351 BETWEEN ABILENE AND HAMBY |
| May 28, 7:30 PM CDT | TSTM WND DMG | 2 Ene Hodges, TX | METAL ROOF ON HOUSE PEELED BACK. NUMEROUS LARGE TREE LIMBS BROKEN. CARPORT DAMAGE. WIND SPEED ESTIMATED 65 MPH. |
| May 28, 7:30 PM CDT | TSTM WND DMG | Abilene, TX | MANY REPORTS OF LARGE TREE LIMBS DOWNED ACROSS THE CITY. MANY POWER LINES ALSO DOWN. ONE POWER POLE KNOCKED DOWN. |
| May 28, 7:30 PM CDT | TSTM WND GST 65 | 2 Sse Hamby, TX | |
| May 28, 7:36 PM CDT | TSTM WND GST 59 | 3 Ese Abilene, TX | |
| May 28, 7:40 PM CDT | TSTM WND DMG | Clyde, TX | POWER LINES DOWN IN CLYDE CAUSING NUMEROUS POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 3:48 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1125 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1953 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
721 WUUS54 KSJT 290019 SVRSJT TXC059-253-417-441-290100- /O.NEW.KSJT.SV.W.0087.120529T0019Z-120529T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 719 PM CDT MON MAY 28 2012 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN JONES COUNTY IN WEST CENTRAL TEXAS... SOUTHWESTERN SHACKELFORD COUNTY IN WEST CENTRAL TEXAS... NORTHEASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS... NORTHWESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS... * UNTIL 800 PM CDT * AT 716 PM CDT...A SEVERE THUNDERSTORM WAS 5 MILES SOUTH OF HAWLEY...OR 8 MILES NORTHWEST OF ABILENE...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL. DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. WITH POSSIBLE STORM IMPACTS... A FEW VEHICLE DENTS... MINOR ROOF AND PLASTIC SIGN DAMAGE... SIGNIFICANT DAMAGE TO MANUFACTURED HOMES...SOME MAY OVERTURN... POSSIBLE ROOF DAMAGE... POSSIBLE GARAGE DOOR DAMAGE... SOME BROKEN WINDOWS FROM FLYING DEBRIS... SOME TREES TOPPLED... EXTENSIVE POWER OUTAGES POSSIBLE... POTENTIALLY DEADLY LIGHTNING. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE FORT PHANTOM HILL BY 730 PM CDT... HAMBY AND NUGENT BY 740 PM CDT... THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 271 AND 301. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3282 9947 3235 9937 3239 9989 3262 9991 TIME...MOT...LOC 0019Z 261DEG 22KT 3255 9978 $$
1 follow-up statement
692 WWUS54 KSJT 290034 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 734 PM CDT MON MAY 28 2012 TXC059-253-417-441-290100- /O.CON.KSJT.SV.W.0087.000000T0000Z-120529T0100Z/ JONES TX-SHACKELFORD TX-TAYLOR TX-CALLAHAN TX- 734 PM CDT MON MAY 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN CALLAHAN...NORTHEASTERN TAYLOR...SOUTHWESTERN SHACKELFORD AND SOUTHEASTERN JONES COUNTIES... AT 730 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR HAMBY...OR 10 MILES NORTHEAST OF ABILENE...MOVING EAST AT 30 MPH. AT 722 PM CDT...A WIND GUST OF 63 MPH WAS REPORTED AT DYESS AIR FORCE BASE. STORM HAZARDS INCLUDE... DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. WITH POSSIBLE STORM IMPACTS... SIGNIFICANT DAMAGE TO TREE LIMBS... SOME TREES MAY BE BLOWN DOWN... SHEDS TOPPLED... ROOF DAMAGE TO MANUFACTURED HOMES... EXTENSIVE POWER OUTAGES... AND DANGEROUS LIGHTNING. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN TAYLOR...SOUTHEASTERN JONES...NORTHWESTERN CALLAHAN AND SOUTHWESTERN SHACKELFORD COUNTIES. THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 277 AND 301. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3238 9981 3263 9976 3282 9947 3235 9937 TIME...MOT...LOC 0033Z 263DEG 27KT 3256 9959 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 5:59 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 28, 5:59 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 559 PM CDT MON MAY 28 2012 .DISCUSSION... SEE THE 00Z AVIATION DISCUSSION BELOW. && .AVIATION... STRONG TO SEVERE THUNDERSTORMS CONTINUE FROM NEAR VERNON...TO JAYTON...TO NEAR BIG SPRING AND WILL MOVE IN A GENERAL EASTWARD DIRECTION THIS EVENING...POTENTIALLY GROWING UPSCALE INTO A MULTICELL CLUSTER OVERNIGHT. BASED ON CURRENT TRENDS...THE GREATEST RISK FOR ANY TERMINAL IMPACTS WILL BE AT KABI. I HAVE INCLUDED A VCTS FROM 01-04Z AND WILL UPDATE WITH A TEMPO AS THE WINDOW OF IMPACT IS NARROWED. OTHER TERMINALS MAY BE TOO FAR SOUTH TO SEE ANY DIRECTION EFFECTS BUT WILL MAINTAIN A WEAK CU FIELD THIS EVENING WITH MID CLOUDS OVERNIGHT. SOUTH WINDS WILL CONTINUE OVERNIGHT AT 8-12 KTS...BECOMING SOUTHWESTERLY BY MID MORNING. STORM CHANCES TOMORROW AFTERNOON WILL GENERALLY BE CONFINED TO KABI AND POINTS TO THE NORTH AND EAST. MVFR CIGS WERE RETAINED AT KJCT FOR A FEW HOURS AROUND SUNRISE TUESDAY MORNING BUT PREVAILING VFR CONDITIONS ARE ANTICIPATED ELSEWHERE. JOHNSON && .PREV DISCUSSION... /ISSUED 339 PM CDT MON MAY 28 2012/ SHORT TERM... MAIN CHALLENGE IN THE SHORT TERM PERIOD WILL BE CONVECTIVE CHANCES THIS EVENING. CUMULUS FIELD IS DEVELOPING ALONG AND AHEAD OF A WEAK COLD FRONT EXTENDING FROM NEAR CHILDRESS TO JUST NORTH OF MIDLAND. SHORT RANGE AND MESOSCALE MODELS CONTINUE TO BREAK OUT CONVECTION ALONG AND AHEAD OF THE FRONT LATE THIS AFTERNOON INTO THIS EVENING. A CURSORY LOOK AT THE 18Z NAM REVEALS SCATTERED SHOWERS AND STORMS AFFECTING MAINLY THE BIG COUNTRY AND NORTHERN CONCHO VALLEY THIS EVENING...WITH THE GFS NOT TOO DISSIMILAR. WILL MAINTAIN CHANCE POPS ACROSS THIS AREA THIS EVENING WITH SLIGHT POPS FARTHER SOUTH. MORE ISOLATED OR WIDELY SCATTERED STORMS MAY DEVELOP ALONG THE DRYLINE OVER THE HIGHER TERRAIN TO OUR SOUTHWEST AND AFFECT PORTIONS OF THE NORTH EDWARDS PLATEAU. MODERATE TO STRONG INSTABILITY COUPLED WITH 30 TO 40 KT OF SHEAR THIS EVENING WILL RESULT IN SEVERE POTENTIAL WITH ANY STORMS. MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. LOW LEVEL JET STRENGTHENS AFTER 03Z WHICH WILL MAY ALLOW ACTIVITY TO LINGER WELL INTO THE INTO THE OVERNIGHT HOURS...POSSIBLY AFFECTING PORTIONS OF THE HEARTLAND AFTER MIDNIGHT. ON TUESDAY...SHORT WAVE RIDGING WILL BE IN PLACE ACROSS THE AREA WITH THE LOW LEVEL THERMAL RIDGE STRENGTHENING/EXPANDING ACROSS WEST TEXAS. THIS MEANS HOT TEMPERATURES ONCE AGAIN WITH AFTERNOON HIGHS CLIMBING INTO THE 95 TO 100 DEGREE RANGE...WITH THE HOTTEST TEMPERATURES OVER WESTERN COUNTIES. 24 LONG TERM... ZONAL FLOW ALOFT BECOMES NW WEDNESDAY NIGHT AS AN UPPER TROUGH MOVES ACROSS THE REGION. COLD FRONT MOVES THROUGH THURSDAY. MODELS CONTINUE TO HAVE DIFFICULTIES IN POSITION AND STRENGTH OF THE COLD FRONT THURSDAY. GFS MODEL HAS IT MOVING INTO THE I-20 CORRIDOR AROUND DAYBREAK THURSDAY AND I-10 AROUND 1 PM. KEEPING A SLIGHT CHANCE OF THUNDERSTORMS THUNDERSTORMS THURSDAY IN EASTERN AND SOUTHERN SECTIONS...IN DEEPER MOISTURE AND LIFT OVER THE FRONT. UPPER FLOW RETURNS TO ZONAL SATURDAY. LATEST GFS SHOWING STRONGER RETURN FLOW THIS WEEKEND...SO INCREASED HIGHS A COUPLE DEGREES. DRYLINE REMAINS WEST OF THE REGION...SO KEEPING RAIN CHANCES OUT AT THIS TIME THOUGH THERE IS THE POTENTIAL FOR ISOLATED STORMS OVER EXTREME WESTERN SECTIONS. FOR EARLY NEXT WEEK...AS SHORTWAVE UPPER TROUGH OVER THE SW UNITED STATES CONTINUES TO BECOME WEAKER AND HAS VARIED SOLUTIONS AS TO ITS POSITION AS IT MOVES ACROSS TEXAS. WILL HOLD OFF ON ADDING POPS AT THIS TIME. FIRE WEATHER... WILL SEE ELEVATED FIRE CONDITIONS OVER WESTERN SECTIONS OF THE BIG COUNTRY AND CONCHO VALLEY AS 850 MB THERMAL RIDGE MOVES INTO THE REGION... AND DRYLINE MOVES JUST EAST OF AN IRAAN...ROBERT LEE... SWEETWATER... HASKELL LINE. 20 FOOT SOUTH WINDS WILL INCREASE TO AROUND 15 MPH...JUST UNDER CRITICAL VALUES. 04 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 71 95 71 97 69 / 40 10 10 10 10 SAN ANGELO 72 99 72 99 68 / 20 10 10 0 10 JUNCTION 72 95 73 95 71 / 10 10 10 10 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 25
Hazardous weather outlook, May 28, 4:58 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 458 PM CDT MON MAY 28 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-291100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 458 PM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE BIG COUNTRY AND NORTHERN CONCHO VALLEY THIS EVENING AND TONIGHT. THE PRIMARY HAZARDS WITH THE STRONGEST STORMS WILL BE LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR AREAS GENERALLY NORTH OF A LINE FROM STERLING CITY...TO WINTERS...TO CROSS PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. THE SLIGHT RISK AREA IS MAINLY NORTH AND EAST OF A HASKELL TO CROSS PLAINS LINE. THE MAIN HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS EVENING...MAINLY ACROSS THE BIG COUNTRY AND PORTIONS OF THE CONCHO VALLEY. JOHNSON
In the hours before
Special weather statement, May 28, 6:30 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
630 PM CDT MON MAY 28 2012
TXZ049-054-127-290030-
FISHER TX-NOLAN TX-TAYLOR TX-
630 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR
FISHER...NOLAN AND TAYLOR COUNTIES...
AT 628 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTHWEST OF SWEETWATER...
MOVING NORTHEAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
SWEETWATER BY 640 PM CDT
LAKE SWEETWATER BY 645 PM CDT
TRENT BY 715 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3268 10020 3257 10014 3252 10014 3252 10011
3234 10000 3230 10048 3245 10060
TIME...MOT...LOC 2330Z 235DEG 22KT 3243 10045Special weather statement, May 28, 7:12 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
712 PM CDT MON MAY 28 2012
TXZ054-113-114-127-128-290115-
JONES TX-NOLAN TX-SHACKELFORD TX-TAYLOR TX-CALLAHAN TX-
712 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT FOR
JONES...NOLAN...SHACKELFORD...TAYLOR AND CALLAHAN COUNTIES...
AT 706 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES EAST OF NOODLE...OR ABOUT 11
MILES SOUTHWEST OF ANSON...MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
HAWLEY BY 715 PM CDT
FUNSTON BY 720 PM CDT
THE INTERSECTION OF US-180 AND FARM ROAD 600 AND LAKE FORT PHANTOM
HILL BY 725 PM CDT
NUGENT AND LUEDERS BY 730 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3234 9928 3234 10024 3252 10019 3252 10014
3269 10015 3275 10013 3296 9948 3296 9942
TIME...MOT...LOC 0011Z 257DEG 48KT 3263 9992The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:12 PM CDT | Special Weather Statement | SJT | Jones | 63 min |
| May 28, 7:29 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 46 min |
| May 28, 7:51 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 39 min |
| May 28, 7:53 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 52 min |
| May 28, 8:06 PM CDT | Tornado Warning | SJT | Coke, Nolan | 24 min |
| May 28, 8:23 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels, Taylor | 52 min |
| May 28, 8:29 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 46 min |
| May 28, 9:04 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 41 min |
| May 28, 9:23 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 52 min |
| May 28, 9:36 PM CDT | Special Weather Statement | SJT | Fisher | 54 min |
| May 28, 9:49 PM CDT | Special Weather Statement | SJT | Nolan | 56 min |
| May 28, 10:20 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 40 min |
| May 28, 10:26 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 49 min |
| May 28, 10:38 PM CDT | Special Weather Statement | SJT | Coleman | 52 min |
| May 28, 11:12 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 48 min |
| May 28, 11:29 PM CDT | Special Weather Statement | SJT | Brown | 46 min |
| May 28, 11:52 PM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 38 min |
| May 29, 12:25 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 65 min |
| May 29, 12:27 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 48 min |
| May 29, 1:29 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Runnels, Taylor | 61 min |
| May 29, 2:30 AM CDT | Special Weather Statement | SJT | Taylor | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.